# SDR YENA2022020100044

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 52,253 hours, 18,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 149, JFK-GND. FUME  ACETONE ODOR PASSING 1 MOISTURE CAME ON DESCENT THROUGH ABOUT 6000 AGL; COMPLIED WITH INFO NOTICE 20-17-T015 I SECTION A ISOLATED FAULT TO TYPE 10-C PER AMBIENT AIR PER TSM 05-50-00-810-085B / TSM 05-50-00-810-085D AIRCRAFT OK FOR SERVICE NO PRIOR HISTORY MCC IBRAHIIM NOTIFIED
